ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On the q-Szasz Operators on Two Variables

Journal: IEIT Journal of Adaptive & Dynamic Computing (Vol.2012, No. 1)

Publication Date:

Authors : ; ;

Page : 17-21

Keywords : Approximation Theory; Q-Szasz Operator; Q-exponential; Vonronovskaya Type Theorem.;

Source : Downloadexternal Find it from : Google Scholarexternal


In the paper, we propose the q-Szasz Operator on two variables, as q>1. We discuss the property of the operator, and then prove the Voronovskaya type theorem by Taylor’s Theorem. Then we characterize the approximation property of the operator by weighted modulus of smoothness.

Last modified: 2013-01-14 15:40:03